Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 63, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 26, 2012, 6:42 AM CDT for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2012, 6:42 AM CDT (11:42 UTC)
- Expired
- Mar 31, 2012, 9:30 AM CDT
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
The text
As transmitted, in the capitals the NWS used until 2016.
536 WGUS44 KSHV 261142 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 642 AM CDT MON MAR 26 2012 LAC043-069-127-271142- /O.NEW.KSHV.FL.W.0063.120326T1142Z-000000T0000Z/ /CLAL1.1.ER.000000T0000Z.120326T0800Z.000000T0000Z.NO/ 642 AM CDT MON MAR 26 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE BLACK LAKE BAYOU AT CLARENCE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3 AM MONDAY THE STAGE WAS 107.2 FEET. * FLOOD STAGE IS 106 FEET. && LAT...LON 3203 9315 3191 9297 3194 9288 3184 9290 3184 9304 $$ 19
4 follow-up statements
097 WGUS84 KSHV 271606 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1106 AM CDT TUE MAR 27 2012 LAC043-069-127-281606- /O.CON.KSHV.FL.W.0063.000000T0000Z-000000T0000Z/ /CLAL1.1.ER.000000T0000Z.120326T2200Z.000000T0000Z.NO/ 1106 AM CDT TUE MAR 27 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK LAKE BAYOU AT CLARENCE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM TUESDAY THE STAGE WAS 107.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 106 FEET. && LAT...LON 3203 9315 3191 9297 3194 9288 3184 9290 3184 9304 $$
874 WGUS84 KSHV 280023 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 723 PM CDT TUE MAR 27 2012 LAC043-069-127-290023- /O.CON.KSHV.FL.W.0063.000000T0000Z-000000T0000Z/ /CLAL1.1.ER.000000T0000Z.120326T2200Z.000000T0000Z.NO/ 723 PM CDT TUE MAR 27 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK LAKE BAYOU AT CLARENCE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM TUESDAY THE STAGE WAS 106.9 FEET. * MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST. * FLOOD STAGE IS 106.0 FEET. * FORECAST...A SLOW FALL IS IN PROGRESS...WITH LEVELS EXPECTED TO BE BELOW FLOOD STAGE BY LATE WEEK. && LAT...LON 3203 9315 3191 9297 3194 9288 3184 9290 3184 9304 $$
041 WGUS84 KSHV 281358 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 858 AM CDT WED MAR 28 2012 LAC043-069-127-291358- /O.CON.KSHV.FL.W.0063.000000T0000Z-000000T0000Z/ /CLAL1.1.ER.000000T0000Z.120326T2200Z.000000T0000Z.NO/ 858 AM CDT WED MAR 28 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK LAKE BAYOU AT CLARENCE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 106.6 FEET. * MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST. * FLOOD STAGE IS 106.0 FEET. * FORECAST...A SLOW FALL IS IN PROGRESS...WITH LEVELS EXPECTED TO BE BELOW FLOOD STAGE BY LATE WEEK. && LAT...LON 3203 9315 3191 9297 3194 9288 3184 9290 3184 9304 $$
455 WGUS84 KSHV 311430 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 930 AM CDT SAT MAR 31 2012 LAC043-069-127-311500- /O.CAN.KSHV.FL.W.0063.000000T0000Z-120331T1430Z/ /CLAL1.1.ER.000000T0000Z.120326T2200Z.000000T0000Z.NO/ 930 AM CDT SAT MAR 31 2012 THE FLOOD WARNING IS CANCELLED FOR THE BLACK LAKE BAYOU AT CLARENCE. * AT 7:00 AM SATURDAY THE STAGE WAS 104.9 FEET. * FLOOD STAGE IS 106.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 3:30 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Mar 26, 3:30 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 AM CDT MON MAR 26 2012 .DISCUSSION... STOUT UPPER RIDGING REMAINS SITUATED FROM TX N INTO SRN SASKATCHEWAN/SRN MANITOBA THIS MORNING...PER THE MORNING WATER VAPOR LOOP...ALTHOUGH A GRADUAL SHIFT E INTO THE MS VALLEY LATER TODAY/TONIGHT IS EXPECTED AS THE CLOSED LOW OVER SRN CA EJECTS NE AND OPENS ACROSS THE GREAT BASIN TODAY...AND INTO THE NRN PLAINS TONIGHT. THIS WILL RESULT IN THE RIDGE FLATTENING BY TUESDAY...BUT PERSISTING THROUGH LATE WEEK ACROSS THE GULF COAST STATES. SFC HIGH PRESSURE IS ANCHORED THIS MORNING FROM THE MS VALLEY SW INTO E TX...WITH THE SHORT TERM PROGS INDICATING THAT THIS RIDGE WILL SLOWLY SHIFT E DURING THE NEXT 24 HOURS. THIS WILL RESULT IN AN ERLY LOW LEVEL FLOW ACROSS MUCH OF THE REGION...WITH A SE FLOW COMMENCING ACROSS E TX. LOW LEVEL MOISTURE RETURN WILL BE GRADUAL THOUGH...AND TRULY WILL WAIT UNTIL TUESDAY ONCE A MORE SRLY FLOW IS RE-ESTABLISHED AREAWIDE ON THE BACK SIDE OF THE RIDGE. THE VISIBLE SATELLITE LOOP SUNDAY AFTERNOON DEPICTED A WEAK CU FIELD ALONG THE MS VALLEY INTO SCNTRL AR/NE LA...WITH THE SHORT TERM PROGS BACKING THIS MOISTURE W INTO THE REGION THIS AFTERNOON...WHICH WOULD RESULT IN A CU FIELD DEVELOPING DURING PEAK HEATING. ANY CU FIELD THAT DEVELOPS SHOULD QUICKLY DIMINISH WITH THE SETTING SUN THIS EVENING...ALTHOUGH THIN CIRRUS WILL BEGIN SPREADING INTO THE REGION FROM THE W OVERNIGHT. BNDRY LYR MOISTURE MODIFICATION WILL CONTINUE THROUGH THE SHORT TERM...RESULTING IN A GRADUAL INCREASE IN MIN TEMPS...WHILE PERSISTENCE SHOULD RULE FOR MAX TEMPS. THE UPPER FLOW WILL BECOME INCREASINGLY DIRTY AND MORE PROGRESSIVE BY MID TO LATE WEEK...WITH THE MEDIUM RANGE PROGS STILL SUGGESTING IN THE DEVELOPMENT OF WEAK SHORTWAVE TROUGH NEAR THE TX BIG BEND REGION EARLY THURSDAY...WHICH TRAVERSES E INTO CNTRL TX THURSDAY EVENING...AND ACROSS THE REGION FRIDAY. FORCING WITH THE TROUGH APPEARS AS IF IT WILL NOT BE PARTICULARLY STRONG...WITH SOME GENERAL AGREEMENT AMONGST THE 00Z GFS/ECMWF/CANADIAN WITH AT LEAST WIDELY SCT CONVECTION DEVELOPING MAINLY ALONG/S OF I-20 FRIDAY. ON ITS HEELS WILL BE A SECOND SHORTWAVE THAT WILL DEVELOP NEAR THE FOUR CORNERS REGION THURSDAY...WHICH WILL TRANSLATE E ACROSS THE SRN PLAINS FRIDAY/FRIDAY NIGHT. THERE STILL IS SOME QUESTION IN THE QUALITY OF MOISTURE AVAILABLE AHEAD OF THIS SECOND DISTURBANCE AS THE MEDIUM RANGE PROGS VEER THE LOW LEVEL FLOW MORE WSW...LIMITING THE GULF INFLOW N. THUS...WILL CONTINUE WITH SLIGHT CHANCE POPS NEXT WEEKEND UNTIL THE PROGS ARE MORE CONSISTENT IN TIMING/AVAILABLE MOISTURE. CONFIDENCE REMAINS LOW EVEN AFTERWARDS...AS THE MODELS DIVERGE SIGNIFICANTLY IN THE UPPER AIR PATTERN BY EARLY NEXT WEEK...WITH THE GFS SUGGESTING DEEP LONGWAVE TROUGHING ACROSS THE W...WITH THE ECMWF QUITE THE OPPOSITE IN DEVELOPING LARGE SCALE RIDGING FROM THE ROCKIES E INTO THE PLAINS. PRELIMS TO FOLLOW BELOW... 15 && .AVIATION... VFR SKC TO PREVAIL THROUGHOUT THE PD...AS HIGH PRESSURE CENTERED OVHD...AT SFC AND ALOFT. ONLY POSSIBLE TRANSIENT MVFR PATCHY FOG AT KELD AND KMLU TERMINAL AFTER 10Z AS DEW POINT DEPRESSIONS CURRENTLY AROUND 3 DEGREES WITH EXCELLENT RADIATION COOLING. SAME STORY FOR THESE TWO SITES IN LATE NIGHT HOURS MONDAY NIGHT. SFC WINDS E-SE AROUND 5 KTS DURING AFTN HOURS...OTHERWISE LIGHT AND VRBL. /VII/ && .PRELIMINARY POINT TEMPS/POPS... SHV 85 59 85 61 84 / 0 0 0 0 0 MLU 82 57 84 61 84 / 0 0 0 0 0 DEQ 83 55 82 56 82 / 0 0 0 0 0 TXK 83 60 83 60 83 / 0 0 0 0 0 ELD 82 56 84 58 84 / 0 0 0 0 0 TYR 84 60 84 60 83 / 0 0 0 0 0 GGG 85 58 84 58 84 / 0 0 0 0 0 LFK 85 57 85 59 83 / 0 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/07
Hazardous weather outlook, Mar 26, 5:46 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 546 AM CDT MON MAR 26 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-261700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 546 AM CDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 15
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.